VOL. 18 · NO. 4 | October, 1966
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 18 (4), (October, 1966)
No abstract available
Articles
J. L. LIONS
J. Math. Soc. Japan 18 (4), 331-342, (October, 1966) DOI: 10.2969/jmsj/01840331
KEYWORDS: 47.90, 35.00
No abstract available
Yukihiro KODAMA
J. Math. Soc. Japan 18 (4), 343-359, (October, 1966) DOI: 10.2969/jmsj/01840343
KEYWORDS: 55.38
No abstract available
Kazuhiko HIRATA, Kozo SUGANO
J. Math. Soc. Japan 18 (4), 360-373, (October, 1966) DOI: 10.2969/jmsj/01840360
KEYWORDS: 16.80
No abstract available
Krishna TEWARI
J. Math. Soc. Japan 18 (4), 374-379, (October, 1966) DOI: 10.2969/jmsj/01840374
KEYWORDS: 13.60, 14.52
No abstract available
Tsunero TAKAHASHI
J. Math. Soc. Japan 18 (4), 380-385, (October, 1966) DOI: 10.2969/jmsj/01840380
KEYWORDS: 53.74
No abstract available
Haruo SUZUKI
J. Math. Soc. Japan 18 (4), 386-393, (October, 1966) DOI: 10.2969/jmsj/01840386
KEYWORDS: 57.32, 55.00
No abstract available
Tadao OBAYASHI
J. Math. Soc. Japan 18 (4), 394-397, (October, 1966) DOI: 10.2969/jmsj/01840394
KEYWORDS: 20.80
No abstract available
Tadashi NAGANO
J. Math. Soc. Japan 18 (4), 398-404, (October, 1966) DOI: 10.2969/jmsj/01840398
KEYWORDS: 57.70, 17.30
No abstract available
Mitsuhiro HATTORI, Hiroshi NOGUCHI
J. Math. Soc. Japan 18 (4), 405-423, (October, 1966) DOI: 10.2969/jmsj/01840405
KEYWORDS: 94.30
No abstract available
Back to Top